Advertisement

loader

Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns do consult your GP.

Provera side effects???

(2 Posts)
Bluebell66 Mon 06-Nov-17 15:43:47

I'm on Provera 12 days every other month for the progesterone part of my HRT. I'm taking it at the moment, 8 days in, and I feel dreadful. Constant dull headache, hugely bloated, terrible anxiety and feeling like I can't cope with anything. Does anyone else have experience of this when on Provera or any other progesterone?

I tried Utrogestan and that was even worse.

TIA

Fucky Mon 06-Nov-17 15:47:08

I know these are recorded side effects that some women will get.

At least you only ha e to suffer every 2 months so maybe look for the positives grin

I take utrogestan 100mg every day and I’m fine with this - just another reminder of why everyone is different.

What about trying a mirena?

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now